# SDR AALA202104269007

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 25,042 hours, 10,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3584
- Condition: Low Pressure
- Location: L3 Door Slide
- Part time: 25,054 hours, 10,093 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR SLIDE-CHECK SLIDE PRESSURE. REMOVED AND REPLACED ESCAPE SLIDE RESERVOIR PER AMM 25-62-49.
